# SDR SWAA001250

- Difficulty date: July 9, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 24,313 hours, 22,443 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4D CHECK, FOUND BS 178 BULKHEAD CRACKED AT LBL 6.5, RBL 6.5 AND LBL 5.5.    REPAIRED SKIN PER SRM.
